# SDR 2005FA0000439

- Difficulty date: November 10, 2004
- Submitted: March 28, 2005
- Operation: General aviation
- Aircraft: N9417G
- Make and model: Cessna U206E
- Aircraft serial: U20601617
- Engine: Cont IO520F
- System (JASC): 3417 · Air Data Computer
- Part: Adc
- Part number: 962830A1S8
- Part serial: 016
- Condition: Malfunctioned
- Location: Cockpit
- Part time: 1,043 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ALTITUDE WAS 100 FEET OFF.  UNIT INSTALLED AS PRAT OF THE FLIGHT SYSTEM, INC EFIS-SV IAW STC NR SA02203AK.  (AL05200500175) (K)
